# SDR SWAA092258

- Difficulty date: April 5, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N358SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26595
- Aircraft time: 55,780 hours, 48,685 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435278
- Part serial: 1607
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND RT WING O/B AFT FLAP DELAMINATED.  REPAIRED AFT FLAP PER MM.
